MAUDE Adverse Event Report: EBR SYSTEMS, INC. WISE CRT SYSTEM; M4100

EBR SYSTEMS, INC. WISE CRT SYSTEM; M4100
Model Number M4100
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred outside the usa.Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide asmuch relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a wise crt system patient was evaluated earlier than scheduled due to an erratic battery curve, most likely related to a feed through issue.Despite this finding, overall system performance remained stable, with chronically elevated rv thresholds and approximately 82% biv/tracking.The patient will be reviewed again in one month to reassess ongoing system functionality and to plan potential system replacement.No adverse patient sequelae were reported.
 
Additional Manufacturer Narrative
The battery (s/n (b)(6) and transmitter (s/n (b)(6) were not returned to ebr and remain implanted.The investigation is currently ongoing and is being conducted through review of available battery curves, programmer logs and manufacturing records.A supplemental report will be submitted upon completion of the investigation.All pertinent information available to ebr at this time has been submitted.
 
Additional Manufacturer Narrative
The investigation remains ongoing.Analysis is continuing based on available device data and manufacturing records.No conclusions have been reached at this time.A supplemental report will be submitted upon completion of the investigation or if additional relevant information becomes available.
 
Additional Manufacturer Narrative
The model 3100 battery (s/n (b)(6)) and model 4100 transmitter (s/n (b)(6)) have not yet been returned for analysis; return is anticipated.Therefore, visual inspection and bench testing could not be performed at the time of this report.Review of programmer logs and battery data indicated the battery curve demonstrated increased voltage volatility over the prior 200+ days and was consistent with likely transmitter failure.At the 16-dec-2025 follow-up, engineering stated the displayed erc of 48% was likely incorrect given the measured voltage of 2.75 v, and estimated erc to be between 16-38%.Engineering provided projected ranges for rrt (04-may-2026 to 24-jan-2027) and eos (04-jul-2026 to 25-mar-2027) and recommended conservative planning due to sharp decline behavior.On the day of replacement, initial interrogation of the old system reported battery voltage of 2.20 v and 44% remaining capacity, with a replace battery message present.Following implantation of the new system, initial new battery voltage was reported as 3.25 v with 100% capacity.Post-procedure observations included solid rv pace detection, and subsequent testing in recovery reported 100% biv tracking with thresholds documented (supine tl 1.5/1.0 ms) and final settings left at rv sync tl6/1.0 ms.The reported post-procedure performance supported continuation of wise therapy following replacement.Lot history record review for both devices identified no manufacturing discrepancies or lot-level nonconformances associated with the reported event.The explanted devices are pending return for analysis.No adverse patient outcome was reported.A supplemental report will be submitted if additional information becomes available.
 
Additional Manufacturer Narrative
The model 3100 battery (s/n (b)(6)) and model 4100 transmitter (s/n (b)(6)) were returned to ebr systems on 02-mar-2026 for evaluation following reports of abnormal battery depletion behavior during clinical monitoring.Visual inspection of the returned transmitter identified damage to the outer insulation of the transmitter-side cable near the junction where the branch cable connects to the main cable.The insulation was split at this location and a portion of the internal wiring was visible.Residue was also observed near the damaged area.In addition, discoloration was noted at the v+ terminal inside the transmitter.The remaining terminals appeared normal, and no clear corrosion was observed at the kryoflex feedthrough pad.Engineering review of the system data and battery voltage trend demonstrated increased voltage volatility over approximately 200 days prior to replacement, consistent with increased transmitter power consumption.At the (b)(6) 2025 follow-up, the displayed elective replacement capacity (erc) of 48% was considered inconsistent with the measured battery voltage of 2.75 v, and engineering estimated the actual remaining capacity to be between approximately 16% and 38%.On the day of system replacement, interrogation of the implanted system reported a battery voltage of 2.20 v with a "replace battery" message present.Following replacement of the battery and transmitter on 06-feb-2026, interrogation of the new system reported a battery voltage of 3.25 v with 100% remaining capacity.Post-procedure evaluation confirmed stable device operation, including solid rv pace detection, 100% biventricular tracking, and acceptable pacing thresholds.Electrical evaluation of the returned battery showed measurements within expected ranges (open circuit 2.45 v, 604-ohm load 2.41 v, 20k-ohm load 2.45 v, internal resistance 2.3 ohms), indicating no intrinsic battery malfunction.The failure was not reproduced during in-house testing.However, the observed damage to the transmitter cable insulation may allow fluid ingress or electrical leakage within the cable structure, which could increase transmitter power consumption and result in accelerated battery depletion.Based on the available evidence, the abnormal battery depletion behavior is most consistent with increased transmitter power consumption associated with the observed cable insulation damage.The battery itself did not demonstrate evidence of intrinsic failure.The battery and transmitter were replaced on 06-feb-2026 and post-replacement system performance was confirmed to be stable.No adverse patient health effects were reported.

Brand Name
WISE CRT SYSTEM
Common Device Name
M4100
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
4087201906
MDR Report Key23858107
Report Number3013596742-2025-00040
Device Sequence Number5092883
Product Code SEG
UDI-Device Identifier00859244007005
UDI-Public00859244007005
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2019
Device Model NumberM4100
Device Lot Number082318-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Not provided
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date01/16/2026
02/09/2026
03/02/2026
03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown